Perhaps go and see your GP, if only to put your mind at rest about the palpitations. I know how dreadful they can make you feel and how much more intense they become when we ( only naturally) fixate on them. Just typing this has my heart beating more noticeably. For me, they are part and parcel of ongoing anxiety issues and the menopause. I don't know if they are a possible withdrawal effect of Metformin which is why your GP might be able to offer advice. Can you have a phone appointment if you don't want to go to the surgery? I don't think that you are being obsessive as it is only natural to want to monitor and keep a close eye on things, especially when factors of care change, but you do run the risk of becoming anxious about the results in a way that you maybe weren't whilst on the medication. Perhaps with a few more days of testing under your belt, you'll relax more and the other symptoms will subside too. Wishing you well.